Recently started taking a low dose of celexa for general anxiety and mild depression. Its been only a few days and my stomach is giving me mild to significant discomfort and nausea. I also am on gabapentin for a herniated disc in my neck, and im supposed to take half a lorazepam only for emergencies. Has anyone else experienced these symtpoms on celexa and will they pass after my body acclimates to the drug? Any advice would be appreciated! Thanks all. -Ryan
This is a very common side effect of SSRI's when they start up. If you can persist past the first 2 weeks it should subside- if not switch to another. But often the body does acclimate.
I usually say give it at least 2-3 weeks, however, the other meds may have an effect on that, so it may take 4-6.
Give it time, if this does not change in 10 days tell the Dr. Usually takes 2-3 weeks to settle in.
- Celexa Information for Consumers
- Celexa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Celexa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Sep 2012 • 4 answers
Updated 10 Nov 2015 • 1 answer
Updated 23 Jan 2018 • 1 answer
Updated 12 Apr 2018 • 1 answer
Updated 9 Aug 2018 • 3 answers